# SDR NYGS2014082600505

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: General aviation
- Aircraft: N754SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8680
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FRONT SPINNER BULKHEAD .
